Author Topic: confused and alone  (Read 1183 times)

[Buddie]

confused and alone
« on: May 23, 2009, 04:38:38 pm »
Hi,i was wondering why new symtoms appear over time,and the withdrawl is different then it was 3 months ago,it seems like i am always getting new weird symtoms,falling feelings etc.I am having protracted wd. :sick:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: confused and alone
« Reply #1 on: May 23, 2009, 05:03:10 pm »
what kind of benzo were you taking, and did you taper down, cold turkey, what?    ;D
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: confused and alone
« Reply #2 on: May 23, 2009, 06:07:07 pm »
Hi,i was taking klonopin and i had an eight week taper,i lasted 7 weeks and had hullucinations,back in march 08,i did cheat during my wd of last year,summer and fall to,since then i had an beyond excrutiating wd. :sick: :sick:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: confused and alone
« Reply #3 on: May 23, 2009, 06:16:32 pm »
while i was taking klonopin i had to really just take it as needed for about 3 months or so untill i got to where i could start to lvl off on my doses.  After i got my doses leveled off (taking the klonopin at the EXACT time each day)  was i able to even start thinking about weaning down on the dose.  its very important to lvl your dose off first, then make a plan to gradually reduce your dose.  so are you still taking klonopin?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: confused and alone
« Reply #4 on: May 23, 2009, 07:53:23 pm »
I am not tapering from klonopin,i have been off for almost a year now,i am really suffering from protracted withdrawl.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: confused and alone
« Reply #5 on: May 23, 2009, 08:14:11 pm »
I am not tapering from klonopin,i have been off for almost a year now,i am really suffering from protracted withdrawl.

Kristine I really do feel for you with your suffering.  What you have to remind yourself is how many times you've relapsed.  This is totally my opinion, but it seems each time would be confusing for your body.  It really does make sense for some of this to be still going on at a year off.  Don't get me wrong... none of this makes sense.  But I do see so many ahead of me, not as far as you are, still having waves.  Your body has been through alot more than a normal one time taper.  I know it all really does suck, but you will get better.  I can't say this good spell post benzo won't turn on me, and that scares me to death.  I guess the fact remains, we all have abused our bodies with this stuff, and our body will only heal as fast as it can.  I want you to know you are in my prayers daily.  You will be ok.  New symptoms appear for us as our bodies heal.  I guess it's possible some places awaken and function like normal sooner than other body parts.  Hell with this anything is possible. I had palpitations after my taper was over, and that was something I'd never had during my taper or in tolerance!    What symptoms are bothering you the most, you didnt' say. 

I hope you get nice open window really soon!  Those are the gifts that help us keep going.     :)

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: confused and alone
« Reply #6 on: May 23, 2009, 09:53:41 pm »
how bad are your protracted withdraw symtoms?   is it that annoying kind of anxiety, or the kind that wont let you drive, or go inside walmart? 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: confused and alone
« Reply #7 on: May 23, 2009, 10:07:23 pm »
there really annoying kev,i can't really walk with confidence anymore,anxiety is horrific,i have a phobia for everything now. :sick: :sick: :sick: :sick:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: confused and alone
« Reply #8 on: May 23, 2009, 10:18:05 pm »
Hi khowell69, I don't know why the CNS heals this way in ups and downs but it seems that it does. I'm a cold turkey and I didn't relapse but I still had symptoms that would appear out of nowhere and symptoms get worse for no apparent reason. I think this is just the nature of it. I have a hard time at the grocery store because it is very hard for me to walk in tight spaces, like aisles. Also navigating the parking lot is extremely hard for me because I tend to almost fall over if something really startles me. But what I do notice is that I am having more and more good days. I have happy days! I also have days where I can forget a lot of things that are wrong with me. I think the trick is just getting time to pass quickly because time really is the only healer for this. Hope you feel better soon. :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: confused and alone
« Reply #9 on: May 23, 2009, 11:21:49 pm »
thank you,i appreciate your response,thank you all,love you all! Ifit wasn't for this site,i don't know what i would do!            Sincerely Kristine :sick:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.